# SDR ASAA2013040994431

- Difficulty date: April 9, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 24,461 hours, 7,352 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Nr 2 A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 PACK LIGHT ILLUMINATED AND RESET MASTER CAUTION.  ACFT GROUNDED. PERFORMED NR 2 TEMP CONTROLLER BITE CK REF FIM 21-62 TASK 801 NR 2 PACK LOGGED TCV FAULT LAST FLT. PERFORMED FIM 21-62 TASK 831.  FAULT CLEARED GROUND FUNCTIONAL TEST PASSED.  NO HISTORY LAST 60 DAYS.
